Daniel de Carvalho - Taylor expansion in linear logic is invertible

lmcs:4643 - Logical Methods in Computer Science, December 7, 2018, Volume 14, Issue 4 - https://doi.org/10.23638/LMCS-14(4:21)2018
Taylor expansion in linear logic is invertibleArticle

Authors: Daniel de Carvalho

    Each Multiplicative Exponential Linear Logic (MELL) proof-net can be expanded into a differential net, which is its Taylor expansion. We prove that two different MELL proof-nets have two different Taylor expansions. As a corollary, we prove a completeness result for MELL: We show that the relational model is injective for MELL proof-nets, i.e. the equality between MELL proof-nets in the relational model is exactly axiomatized by cut-elimination.

    Volume: Volume 14, Issue 4
    Published on: December 7, 2018
    Accepted on: October 24, 2018
    Submitted on: June 25, 2018
    Keywords: Computer Science - Logic in Computer Science

    3 Documents citing this article

    Consultation statistics

    This page has been seen 1416 times.
    This article's PDF has been downloaded 403 times.